| Model Number |
WA50373B |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, the telescope exhibited the light guide connector was stuck in the light guide adapter.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information: h3, h6, h11 a review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported event can be attributed to improper handling and application of excessive force, impact to the device like fall, shock or similar stress.Olympus will continue to monitor field performance for this device.